# SDR IXXA20150403102

- Difficulty date: November 26, 2014
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T5000195
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT ON GND FOR HEAVY MX, FAILSAFE INSPECTION. INTERCOSTAL BETWEEN STATION 1263 & 1285, 3RD FROM ALC DOOR HAS CORROSION UNDER SEVERAL NUTPLATES.  R & R CORRODED SUPPORT INTERCOSTAL IAW SRM 51-40-02 & DWG 146T5000.
